Nurofen Meltlets Berry Burst 200Mg 12S
- Product Type
- Active Ingredients
- Ibuprofen 200mg
- Storage & Disposal
- Store below 25C.
- Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage. Do not use if: - You have a stomach ulcer, or other stomach disorders, kidney, liver or heart problems - You are allergic to ibuprofen, aspirin or other anti-inflammatory medicines - During the last 3 months of pregnancy Unless a doctor has told you to, do not use: - For more than 3 days at a time - If you have asthma - If you are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines - If you are trying to become pregnant or during the first 6 months of pregnancy - In children suffering from chickenpox (varicella) - In children suffering from dehydration through diarrhoea and/or vomiting - If you are taking other medication regularly - If you are aged 65 years or over - In children under 12 years of age Stop use and see your doctor immediately if: - You have an allergic reaction Advisory statements: Contains sucralose Other information: Do not use if the blister foil is broken on first opening.
What delivery methods are available?
FREE Click & Collect
Just pop over to your selected Discount Drug Store on your chosen day and at your chosen time to pick up your goods where they will be waiting for you.
We offer free delivery for orders above $69 AUD; For orders below $69.00 AUD, a fee of $8.95 AUD will be charged.
Your order will be delivered straight to your door by Australia Post registered mail. Allow up to 2-3 business days.
Please visit Delivery FAQs for more information.